# SDR SWAA022317

- Difficulty date: October 2, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 54,891 hours, 54,262 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6545871
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD CARGO DOOR FWD LOWER FRAME CRACKED ABOVE LOWER STOP FITTING.  REMOVED AND REPLACED LOWER FRAME SECTION PER CCO.
